Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 18, NWS Charleston, SC

March 22, 2005Bulloch County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Mar 22, 2005, 2:55 PM EST for Bulloch County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2005, 2:55 PM EST (19:55 UTC)
Expired
Mar 22, 2005, 3:45 PM EST
In force
50 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Bulloch County, GA

The radar

The Charleston,SC radar (KCLX), 73 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 1:20 PM ESTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2005-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2005-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
859 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WUUS52 KCHS 221955
SVRCHS
GAC031-222045-
/O.NEW.KCHS.SV.W.0018.050322T1956Z-050322T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
256 PM EST TUE MAR 22 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BULLOCH COUNTY IN SOUTHEAST GEORGIA

* UNTIL 345 PM EST

* AT 254 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
  WINDS.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF HOPEULIKIT...OR
  ABOUT 7 MILES WEST OF STATESBORO...MOVING EAST AT 25 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  PORTAL...
  STATESBORO AND HOPEULIKIT...
  BROOKLET...
  LEEFIELD...
  STILSON...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3254 8197 3232 8187 3231 8149 3248 8159
      3262 8182

$$
2 follow-up statements
000
WWUS52 KCHS 222023
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
323 PM EST TUE MAR 22 2005

GAC031-222045-
/O.CON.KCHS.SV.W.0018.000000T0000Z-050322T2045Z/
BULLOCH-
323 PM EST TUE MAR 22 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EST
FOR BULLOCH COUNTY...

AT 318 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
EUREKA...OR ABOUT OVER STATESBORO...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BROOKLET...GEORGIA SOUTHERN...HOPEULIKIT...LEEFIELD...PORTAL...
REGISTER...STATESBORO AND STILSON.

REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL LAW
ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO
THE NATIONAL WEATHER SERVICE OFFICE IN CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3254 8197 3232 8187 3231 8149 3248 8159
      3262 8182

$$
000
WWUS52 KCHS 222043
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
343 PM EST TUE MAR 22 2005

GAC031-222053-
/O.EXP.KCHS.SV.W.0018.000000T0000Z-050322T2045Z/
BULLOCH-
343 PM EST TUE MAR 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR BULLOCH COUNTY WILL EXPIRE AT
345 PM EST...

AT 338 PM EST...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS 
BEEN ALLOWED TO EXPIRE.  THERE CONTINUES TO BE A THREAT OF WINDS 
NEAR 45 MPH AND 1/2 INCH HAIL OVER FAR EASTERN BULLOCH COUNTY NEAR 
LEEFIELD.  

REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL LAW
ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO
THE NATIONAL WEATHER SERVICE OFFICE IN CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3254 8197 3232 8187 3231 8149 3248 8159
      3262 8182

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 1:30 PM EST, 1 hour 25 minutes earlier.

Area forecast discussion, Mar 22, 1:30 PM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
130 PM EST TUE MAR 22 2005

...UPDATED TO ADD SEVERE THUNDERSTORM WATCH TO WWA SECTION...

.PREVIOUS DISCUSSION BELOW...........................................

.SHORT TERM /TODAY/...WARM FRONT SNAKING ACROSS THE GA CWA THIS
MORNING TO LIFT STEADILY N THIS AFTERNOON TO N OF THE CWA THIS EVE.
CONVECTION ALREADY FIRING NEAR THE FRONT OVER FL PANHANDLE...AL AND
SW GA. FURTHER W THE SQUALL LINE IS PROGRESSING STEADILY E THRU MS.

MODIFIED 12Z SOUNDINGS FROM CHS AND JAX SHOW GREATER
MOISTURE...INSTABILITY AND LIFT AT JAX. MUCH OF GA AND PERHAPS AND
THE CENTRAL CWA WILL BE MORE IN THE JAX-TYPE AIR MASS...WHILE THE
NRN FOUR COUNTIES IN SC WOULD BE MORE REPRESENTATIVE TO THE CHS
ATMOSPHERE. LOW LEVEL SHEAR IS QUITE IMPRESSIVE...WITH HELICITY
VALUES AT 200-300. WET BULB ZERO OF 9-11K FT IS CONDUCIVE FOR
HAIL...AND THAT ALONG WITH COLD 500 MB TEMPS POINT TO A VIL OF THE
DAY AS LOW AS THE MID AND UPPER 40S.

MARINE AIR WITH E-SE FLOW TO ALLOW FOR A MORE STABLE AIR MASS TO
PERSIST THRU A GOOD PORTION OF THE DAY...KEEPING A CHECK ON MUCH OF
THE STRONGER CONVECTION UNTIL LATE AFTERNOON AND/OR EARLY TONIGHT.
WILL WILL STILL SEE CONVECTION CONTINUING TO DEVELOP ALONG AND N OF
THE WARM FRONT THIS MORNING AND THIS AFTERNOON. DISTANCE SPEED
TOOL ON AWIPS SHOWS THE SQUALL LINE NOT GETTING TO OUR WRN ZONES
UNTIL 22Z...OUR ERN ZONES BY AROUND 00-01Z...AND E OF THE ATLC
WATERS BY 02-03Z.

THE BEST CHANCE OF ANY TORNADOES WOULD BE NEAR THE WARM
FRONT...WHICH PRESENT INDICATIONS SUGGEST WOULD BE IN THE TRI-COUNTY
AREA OF CHARLESTON-BERKELEY-DORCHESTER LATE THIS AFTERNOON OR EVE.
BUT TORNADOES ARE STILL A RISK ELSEWHERE IN THE CWA.

NEED TO KEEP A CLOSE WATCH ON TEMPS AS WE ARE GETTING SOME
INSOLATION THIS MORNING WITH BREAKS IN THE OVERCAST. MAY TWEAK TEMPS
A LITTLE ESPECIALLY NEAR THE COAST...AND WILL ADD PATCHY FOG TO
BEACH FCSTS WITH 60 DEGREE DEWPTS OR HIGHER MOVING ACROSS THE COOLER
ATLC WATERS.

&&

.MARINE...FNTL BNDRY OVR THE WATERS WILL PICK UP STEAM FROM ITS
ASSOCIATED STRONG LOW PRES SYS OVER THE OH VLY AND MOVE N...ALLOWING
WINDS TO SHIFT FROM E-NE TO SE-S BY THIS AFTN. SPEEDS WILL ALSO
INCRS AS SLY LLJ IS PROGGED TO MOVE OVR THE WATERS. WAVES WILL
STEADILY INCRS...AS ALREADY DEPICTED BY 5-6 FT AT R2 AND 4-5 FT AT
41004. ALL IN ALL...ONGOING CWF HAS MARINE ELEMENTS WELL IN HAND SO
WILL ONLY MAKE COSMETIC TWEAKS FOR THE AFTERNOON WORDING AND INITIAL
CONDS AS NEEDED. WILL MAINTAIN HEADLINES AS THEY ARE.

WILL ALSO MAINTAIN AGGRESSIVE TSTM WORDING WITH IMPENDING SQUALL
LINE TO AFFECT THE WATERS THIS AFTN. AS FAR AS SEA FOG...WITH WIND
DIRECTION NOT FAVORABLE FOR ADVECTING HIGHER DEWPT AIR OVER THE
COOLER WATERS WILL ADJUST WORDING TO HIGHLIGHT IMMEDIATE SHORE
IMPACT.

&&

.AVIATION...CONDS WL GRADUALLY DETERIORATE AT THE TERMINALS TODAY AS
CIGS LWR AND PCPN SLOWLY DVLPS. A SQUALL LINE WL MOVE IN THE FROM W
BY LTE AFTN. THERE IS A STRONG POSSIBILITY THAT THIS LINE OF TSTMS
COULD PRODUCE TSTM WND GUSTS IN EXCESS OF 40 KT AND HVY RAIN. THE
TIMING OF THE STRONGEST STORMS STILL REMAINS IN QUESTION SO HAVE NOT
INTRODUCED THESE CONDS JUST YET...BUT HAVE JUST GONE WITH TEMPO
CONDS OF 1SM +TSRA OVC020CB FOR ERLY EVNG. FUTURE AMENDMENTS WL BE
NECESSARY AS THE TIMING OF THE STRONGEST STORMS BECOME MORE CERTAIN.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH ALL AREAS UNTIL 8 PM.
SC...SEVERE THUNDERSTORM WATCH ALL AREAS UNTIL 8 PM.
MARINE...SEVERE THUNDERSTORM WATCH ALL AREAS EXCEPT AMZ374.
         SMALL CRAFT ADVISORY AMZ350-352-374.

&&

33/08
Hazardous weather outlook, Mar 22, 1:30 PM EST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
130 PM EST TUE MAR 22 2005

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-231000-
ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN-
COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY-
COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN-
INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY-
INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL-
INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING...
HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE...
SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND...
WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON...
HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER...RIDGELAND...
SAINT GEORGE AND WALTERBORO
130 PM EST TUE MAR 22 2005

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM THIS EVENING FOR
THE ENTIRE AREA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM SOUTH SANTEE
RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
.SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL
OF SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND
TONIGHT. A POWERFUL SQUALL LINE WILL MOVE RAPIDLY EAST ACROSS MUCH
OF SOUTHEAST UNITED STATES THIS AFTERNOON AND ACROSS THE AREA THIS
EVENING AND TONIGHT. AHEAD OF THIS LINE...ADDITIONAL THUNDERSTORM
ACTIVITY WILL CONTINUE TO DEVELOP WHICH COULD ALSO BECOME SEVERE.
ANY THUNDERSTORMS THAT FORM WILL BE WILL BE CAPABLE OF PRODUCING
ISOLATED TORNADOES...DAMAGING WINDS...LARGE HAIL AND FREQUENT CLOUD
TO GROUND LIGHTNING...ALONG WITH HEAVY RAIN. BECAUSE OF THIS A
SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM THIS EVENING.
PLEASE REFER TO SEVERE THUNDERSTORM WATCH NUMBER 67 FOR ADDITIONAL
INFORMATION.

.SEA FOG...PATCHY SEA FOG IS POSSIBLE ACROSS THE COASTAL WATERS INTO
TONIGHT. VISIBILITIES OF 2 NM OR LESS WILL BE POSSIBLE WITH
LOCALIZED VISIBILITIES AS LOW AS 1/2 NM. PLEASE REFER TO THE COASTAL
WATERS FORECAST FOR ADDITIONAL INFORMATION.

.RIVER FLOODING...MINOR FLOODING WILL CONTINUE ALONG THE LOWER
SANTEE RIVER AT JAMESTOWN...AND ALONG THE SAVANNAH RIVER AT CLYO.
RIVER FLOOD WARNINGS ARE IN EFFECT FOR BOTH LOCATIONS. REFER TO THE
LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
.LAKE WINDS...WINDS ARE EXPECTED TO INCREASE TO 20 KNOTS ON LAKE
MOULTRIE WEDNESDAY AFTERNOON AND A LAKE WIND ADVISORY MAY BE
REQUIRED. REFER TO THE LATEST LAKE MOULTRIE WIND FORECAST FOR MORE
ADDITIONAL INFORMATION.

.RIVER FLOODING...MINOR FLOODING WILL CONTINUE ALONG THE LOWER
SANTEE RIVER AT JAMESTOWN...AND ALONG THE SAVANNAH RIVER AT CLYO.
RIVER FLOOD WARNINGS WILL REMAIN IN EFFECT. OTHER RIVERS IN THE AREA
MAY DEVELOP MINOR FLOODING DURING THE MID AND LATE WEEK PERIOD WITH
RAIN EXPECTED. REFER TO THE LATEST RIVER STATEMENTS AND FORECASTS
FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON AND
EVENING ACROSS THE ENTIRE AREA.

33

In the hours before

Special weather statement, Mar 22, 11:36 AM EST, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1136 AM EST TUE MAR 22 2005

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-222300-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER
1136 AM EST TUE MAR 22 2005

...SEVERE WEATHER OUTLOOK...

...A SLIGHT RISK OF SEVERE WEATHER ACROSS ALL OF SOUTHERN SOUTH
CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING...

A SQUALL LINE OF SEVERE THUNDERSTORMS IN THE GULF COAST STATES AT
MIDDAY WILL CONTINUE TO PROGRESS EASTWARD DURING THIS AFTERNOON THROUGH
THE SOUTHEASTERN STATES. AHEAD OF THE LINE...A WARM FRONT WILL
MOVE THROUGH THE AREA BRINGING A VERY MOIST AND INCREASINGLY
UNSTABLE AIR MASS INTO SOUTHEASTERN GEORGIA AND SOUTHERN SOUTH
CAROLINA.

THUNDERSTORMS WILL BECOME NUMEROUS AND THEN WIDESPREAD THIS
AFTERNOON AND EARLY TONIGHT...WITH A FEW SEVERE STORMS POSSIBLY PRODUCING
DAMAGING WINDS AND LARGE HAIL. IN ADDITION FREQUENT CLOUD TO GROUND
LIGHTNING WILL ALSO OCCUR.

ALSO...ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY NEAR THE WARM
FRONT...BUT ARE STILL A RISK ELSEWHERE ACROSS THE AREA. WINDS IN
THE LOW LEVELS OF THE ATMOSPHERE WILL INCREASE AND THE WARM FRONT
PROVIDES THE ADDED LIFT AND ROTATION...THUS THE POTENTIAL FOR
TORNADOES.

THE MOST LIKELY TIMING OF ANY SEVERE WEATHER WILL BE BETWEEN 2 PM
AND 11 PM...WITH THE RISK OF SEVERE THUNDERSTORMS CONTINUING INTO
THE EVENING AS THE SQUALL LINE APPROACHES FROM THE WEST.

POLICE AND SHERIFF AGENCIES...EMERGENCY MANAGEMENT OFFICIALS AND
SPOTTER GROUPS SHOULD MONITOR THE LATEST WEATHER CONDITIONS AND BE
PREPARED FOR POSSIBLE ACTIONS THIS AFTERNOON AND TONIGHT.

THIS IS A POTENTIALLY DANGEROUS SITUATION. STAY TUNED TO NOAA
WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEW SOURCE FOR THE
LATEST STATEMENTS FROM THE NATIONAL WEATHER SERVICE.

33
Special weather statement, Mar 22, 2:37 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
237 PM EST TUE MAR 22 2005

GAZ087-088-100-101-222015-
BULLOCH-EFFINGHAM-JENKINS-SCREVEN-
237 PM EST TUE MAR 22 2005

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...BULLOCH
COUNTY...JENKINS COUNTY AND SCREVEN COUNTY THROUGH 315 PM EST...

AT 237 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
2 MILES NORTHEAST OF AARON TO HUBERT...OR ALONG A LINE EXTENDING FROM
14 MILES NORTHEAST OF METTER TO 8 MILES SOUTHWEST OF SPRINGFIELD...
MOVING NORTHEAST AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL
AFFECT AREAS IN AND AROUND WINDFIELD...WESTCHESTER...WESTBROOKE...
STILSON...STATESBORO...SOMERSET...PRETORIA...PORTAL...OLNEY AND
LEEFIELD THROUGH 315 PM EST.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
Local storm report, Mar 22, 2:40 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
240 PM EST TUE MAR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             METTER                  32.40N 82.06W
03/22/2005  0.75 INCH        CANDLER            GA   FIRE DEPT/RESCUE

&&

PAY

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 1:59 PM ESTSevere Thunderstorm WarningCHSCandler61 min
Mar 22, 3:17 PM ESTSpecial Marine WarningCHS118 min
Mar 22, 3:57 PM ESTSpecial Marine WarningCHS93 min
Mar 22, 4:58 PM ESTTornado WarningCHSLong, McIntosh62 min
Mar 22, 5:21 PM ESTSevere Thunderstorm WarningCHSLiberty42 min
Mar 22, 5:38 PM ESTSpecial Marine WarningCHS2 hr
Mar 22, 6:26 PM ESTSpecial Marine WarningCHS2 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.